# SDR DALA2014070603874

- Difficulty date: June 29, 2014
- Submitted: July 6, 2014
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 13,959 hours, 4,716 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DAMAGE TO FUSELAGE SKIN AT BS 360 S18L NEAR FORWARD GALLEY DOOR.  MAINTENANCE REPAIRED IAW ERA 527226.
